# SDR SWIA201438406

- Difficulty date: June 11, 2014
- Submitted: June 26, 2014
- Operation: Air carrier
- Aircraft: N716SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10180
- Aircraft time: 29,241 hours, 17,387 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Arm
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR FWD COUNTER-BALANCE ARM CHAFED ON FWD SIDE.  BLENDED OUT DAMAGED AREAS TO SMOOTH CONTOUR ON FWD CARGO DOOR FWD COUNTER BALANCE IAW EA.
